# SDR AALA20150709008

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 76,756 hours, 21,235 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 8772
- Part serial: 303F
- Condition: Faulty
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED. LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RT ENG OVHT OCCURRED WITH RT ENG OVHT AMBER ANNUNCIATION LIGHT ON PEDESTAL.  R & R RT NACELLE LP1 & LP2 OVHT SENSOR IAW AMM 26-11-01.  PERFORMED LEAK & ENG OPERATIONAL CHECK IAW 71-00-00.  SYS CHECKED NORMAL.  SEE ALSO AALA20150708014.
